# SDR DALA2023100208073

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 AFTER CARGO COMPARTMENT, BETWEEN STA 1500 AND 1520, FLOOR PANEL SUPPORTS, WITH CORROSION ON SEVERAL POINTS. CORRECTIVE ACTION: INTERCOSTAL WAS EVALUATED AND FOUND OUT OF LIMITS, IT WAS MANUFACTURED ACORDING TO THE DRAWING, THERMAL AND CHEMICAL TREATMENT WAS GIVEN. PRIMER AND PAINT WERE APPLIED, INTERCOSTAL WAS INSTALLED. I.A.W. B 757-200 DRAWING CMA- 23-0134-01B DRAWING 146N5451. (2992107)
